Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (12): 1597-1608    DOI: 10.1007/s10114-017-6484-9
Articles Current Issue| Next Issue| Archive| Adv Search |
On Meromorphic Solutions of a Certain Type of Nonlinear Differential Equations
Xiao Qing LU1, Liang Wen LIAO2, Jun WANG3
1. Mathematics and Information Technology School, Jiangsu Second Normal University, Nanjing 210013, P. R. China;
2. Department of Mathematics, Nanjing University, Nanjing 210093, P. R. China;
3. School of Mathematical Sciences, Fudan University, Shanghai 200433, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7